My Dr gave me fluconazole for a yeast infection. Is there anything I can apply topically to ease the burning irritation before the meds kick in?

Yes. Over the counter Gynazole or Monistat can be applied both to the vagina and a small amount on the vulva which should stop the immediate "burning". If that fails, ask your MD who provided the Fluconazole Rx for Terazole Rx or another vulvar cream.

Related Questions

Recurrent yeast infection 4 more than a month. Took one dose fluconazole 3 days ago but still have slight burning. Can I take another dose to kill it?

A few days.... It takes a few days for fluconazole to clear all yeast symptoms. If the burning and irritation are improving, give it a few more days. Contact your doctor if you still have symptoms after a week. Read more...

Last year I got a yeast infection and I took fluconazole now I have only a vaginal burning with no discharge odorless can I take fluconazole also?

Diagnosis. It is preferable to get an accurate diagnosis before taking medication. Fluconazole is an effective medication for yeast. Consider seeing an Obgyn to determine if your vaginal burning is caused by yeast this time or by something else. Read more...

Yellowish discharge, burning skin and kinda reddish. Am I having yeast infection? Can I use fluconazole (diflucan) 150 mg tablet?

See a doctor. You might have a yeast infection, but these symptoms could go along with several other conditions, including STDs. You definitely should not self-treat for yeast without being sure of the diagnosis. Better to see a doctor or clinic. Good luck! Read more...